# SDR SWIA200718706

- Difficulty date: September 21, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 25,634 hours, 37,845 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Smoke
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5609 - RIGHT PACK PRODUCED SMOKE IN CABIN.  REPLACED GROUND COOLING FAN RCCB W/SERVICEABLE UNIT.  OPS CHECK GOOD, PN: EVAC2322C23, SN OFF: 94.
